# SDR REXA2012110601560

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 12,748 hours, 8,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

"ACRID/ELECTRICAL SMELL IN COCKPIT.  "DISPLAY COOL" CAUTION MESSAGE ON EICAS.  MESSAGE WENT AWAY BUT LOWER THAN BOOK INDICATED.  SMELL STILL PERSISTANT.  PLACED DISPLAY FAN NR 1 ON MEL 21-24-2.  MXC NOTIFIED 53212.  PLACARD INSTALLED.  ENTERED INTO MM02."  ITEM REMAINS DEFERRED.
